# SDR LR7A07111

- Difficulty date: October 1, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 56,958 hours, 34,806 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Longeron
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK PER JOB CARD HC5511 FOUND LT & RT DORSAL FIN LOWER LONGERON REPAIR DOUBLER FOUND CRACKED AT FS 850.  REPAIR ACCOMPLISHED IAW LYNDEN AIR CARGO MEA382-53-00-087 AND MEA382-53-00-088.
